# SDR SWAA2020011440451

- Difficulty date: January 6, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB, AT STA 120.3, 3RD VERTICAL STIFFENER CRACKED.  REPAIRED RIB IAW SRM.
